# SDR UPS01836954

- Difficulty date: September 16, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LONGERON STIFFENER EXFOLIATED.     REMOVED AND REPLACED STIFFENER IAW RFTS 801UP-19-21236
